Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Positive ANA

Your ANA could be drug-induced (caused by a medication); that does not mean you have to stop the medicine or that you'll have problems if you keep taking it. Then again, if you have symptoms, such as joint pain, rash, or fever, you could have drug-induced lupus erythematosus.

Do you have any of the following:

  • sun sensitivity (including fever, rash, ill feeling after even brief sun exposure)

  • skin inflammation that is round, with distinct borders on the scalp or hands or feet

  • mouth sores (or oral ulcers)

  • a rash across the bridge of the nose onto both cheeks (called a butterfly rash, or malar rash)?

Yes, I have one or more of those skin problems.

Nope, I don't have any of those skin problems.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide